MathSciNet Relay Station
MathSciNet bibliographic data
MR147520 (26 #5035) 17.40
Springer, T. A. The classification of reduced exceptional simple Jordan algebras. Nederl. Akad. Wetensch. Proc. Ser.A 63 = Indag. Math. 22 1960 414–422.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement